# SDR AWXA200400105

- Difficulty date: January 7, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 655964423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER SPLICE AT BS 361, STR 26 RT.  MAINTENANCE REMOVED CORRODED STRINGER SPLICE AT BS 361, STR 26 RT; FABRICATED A NEW REPLACEMENT STRINGER SPLICE PER DWG 65-59644; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3 PG 26-28.
